Open Access
May, 2004 Brownian Coagulation
J.R. Norris
Commun. Math. Sci. 2(S1): 93-101 (May, 2004).


We consider a stochastic particle model for coagulating particles, whose free motion is Brownian, with diffusivity given by Einstein's law. We present in outline a derivation from this model of a spatially inhomogeneous version of Smoluchowski's coagulation equation. Some analytic results on existence, uniqueness and mass conservation for the limit equation are also presented.


Download Citation

J.R. Norris . "Brownian Coagulation." Commun. Math. Sci. 2 (S1) 93 - 101, May, 2004.


Published: May, 2004
First available in Project Euclid: 2 July 2004

zbMATH: 1136.82361
MathSciNet: MR2119877

Rights: Copyright © 2004 International Press of Boston

Vol.2 • No. S1 • May, 2004
Back to Top